# SDR SWIA202164547

- Difficulty date: December 21, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBOARD FLAP MOVEABLE VANE ACTUATORS 1 AND 2, FWD TRUNNION ATTACH HARDWARE ARE CORRODED   (C CHECK RO 2/17/2022)   REMOVED AND REPLACED CORRODED HARDWARE ON R/H I/B FLAP MOVEABLE VANE ACTUATORS 1 AND 2 FWD TRUNNION ATTACH WITH 9 NEW BOLTS, 9 WASHERS, AND 5 NUTS REF CRJ 700 AMM 27-52-23-000-801-A01 STEPS 4. A. 3 THRU 4. A. 3. B, 27-52-23-400-801-A01 STEPS 4. A. 4 THRU 4. A. 4. B, AND SRM 51-41-04-001-001-A01. TUC 4980 CAL DUE DATE 30-SEP-22.
